MathSciNet Relay Station
MathSciNet bibliographic data
MR1396854 60F15 (03H05)
Sun, Yeneng Hyperfinite law of large numbers. Bull. Symbolic Logic 2 (1996), no. 2, 189–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement